MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC OSTEOSET RESORBABLE MINI BEAD KIT FAST CURE 5CC; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC OSTEOSET RESORBABLE MINI BEAD KIT FAST CURE 5CC; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 84000611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The patient underwent an "open reduction and internal fixation+bone grafting surgery" due to a fracture of the left tibial plateau.After the surgery, a small amount of exudate appeared in the wound on7 days later, showing a light yellow transparent liquid.Subsequently, the wound exudate gradually increased, showing a yellow pus color accompanied by the discharge of the artificial bone.It is considered that there is a rejection reaction after the artificial bone implantation.The patient is currently infected with the wound due to rejection reaction, and it is reported to the hospital, select sensitive drugs to resist infection based on secretion culture, and strengthen symptomatic treatment such as dressing changes.
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The patient underwent an "open reduction and internal fixation+bone grafting surgery" due to a fracture of the left tibial plateau.After the surgery, a small amount of exudate appeared in the wound on 7 days later, showing a light yellow transparent liquid.Subsequently, the wound exudate gradually increased, showing a yellow pus color accompanied by the discharge of the artificial bone.It is considered that there is a rejection reaction after the artificial bone implantation.The patient is currently infected with the wound due to rejection reaction, and it is reported to the hospital, select sensitive drugs to resist infection based on secretion culture, and strengthen symptomatic treatment such as dressing changes.

Brand Name
OSTEOSET RESORBABLE MINI BEAD KIT FAST CURE 5CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17504726
Report Number3010667733-2023-00434
Device Sequence Number6216822
Product Code MQV
UDI-Device Identifier00840420133687
UDI-Public00840420133687
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963587
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number84000611
Device Lot Number1729632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown